# SDR MWEA97217

- Difficulty date: March 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45718
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6011777
- Condition: Discharged
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, LT ENG NACELLE LIGHT INOP.  MAINTENANCE REMOVED AND REPLACED EMERG LIGHT BATT PACK.
